Authors: Jovanović, Jelena
Tepavčević, Andreja 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Ω-lattices from skew lattices
Journal: Art of Discrete and Applied Mathematics
Volume: 2
Issue: 2
First page: 6c0
Issue Date: 1-Jan-2020
ISSN: 2590-9770
DOI: 10.26493/2590-9770.1309.6c0
Abstract: 
Some notes on construction of Ω-lattices from special types of skew lattices, using lattices of weak congruences of skew lattices, are presented.
Keywords: Lattice-valued | Weak congruence | Ω-algebra | Ω-lattice | Ω-skew lattice
Project: Algebraic, logical and combinatorial methods with applications in theoretical computer science 

Show full item record

Page view(s)

35
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.